# SDR C2XA01IA186

- Difficulty date: March 28, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg
- Component: Wow Switch
- Component part number: 922FS2AGNZ735
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TYR - FLIGHT 2916, THE CREW REPORTED A SMOKE SMELL IN THE CABIN.  MAINTENANCE CLEANED THE WEIGHT ON WHEELS PROXIMITY SWITCH CANNON PLUG, OPERATIONALLY CHECKED THE PAX SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
